# SDR UALA2012012600554

- Difficulty date: January 26, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 86,182 hours, 13,722 cycles
- Engine: Pwa PW4060
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 113T83136
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG TRUNNION DOOR AFT HINGE HAS EXCESSIVE PLAY.  FOUND AFT DOOR FITTING HAT BUSHINGS WORN AND PULLED OUT OF FITTING.  NEW FITTING ASSY ON ORDER.  WILL NEED FITTING 113T8313-6 AOG S5293.  WORKING OUTSIDE.  WILL REQUIRE GEAR SWING AFTER FITTING REPLACEMENT.  PART ETA.  REPLACED LT TRUNNION DOOR AFT ATTACH FITTING.
